# SDR A6WA201643463

- Difficulty date: January 16, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 37,874 hours, 36,641 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 60033110439
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LANDING FOR THE CTR FLOOR PANEL IN THE FLIGHT DECK IS CRACKED AT THE VERY AFT FASTENER HOLE, FWD OF FS 280.00.  REMOVED CRACKED ANGLE & INSTALLED NEW ANGLE FOR FLIGHT DECK CTR FLOOR LT SIDE IAW SRM 51-42-06, 51-42-21, 51-40-11 & 51-25-16.
